# SDR 05FDEA00614

- Difficulty date: March 21, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INTERNAL FUEL CELL UPPER STIFFENER NR 9 IS CRACKED AT WS 656.5.  REPAIRED PER E.A. 7-5710-86251.
